Tysbri: injections vs infusions

Hello.
Just wondered if anyone had a different experience when they have changed from Tysabri infusion to injections.
I have been on Tysabri for 6 years and used to call it my magic juice as it would be like a pick me up. I felt fine with no side effects.
Now having had Tysabri injections twice over the last 12 weeks, I have been feeling so tired the next day, I fall asleep on the sofa which is unusual for me. Be good to hear any thoughts. Thanks

Hi Jane,

Me too! You are the first person to say that. I actually get a worsening of my symptoms for a few days then it goes. Really not sure why?

Hi Kubann,
Thanks for your reply and sorry you’re symptoms are worse. Have you been on injection for long?
I wondered if its was just my body getting used to the change…?
Think we need to keep monitoring it and report back if it continues or worsens.
Hope things improve for you.
Jane